PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Is it possible to have an allergic reaction to ADHD stimulant medication?

ANSWER

Sometimes, stimulants can cause allergic reactions. In the case of patches like Daytrana, the patch can cause permanent loss of skin pigmentation at the site of the patch application. A skin rash can be one of the signs. In general, it's best to call your doctor if you have any new or unusual symptoms.

From: Stimulant Medications for ADHD WebMD Medical Reference

SOURCES: 

National Institutes of Health. 

News release, Pfizer.

Reviewed by Smitha Bhandari on March 25, 2019

SOURCES: 

National Institutes of Health. 

News release, Pfizer.

Reviewed by Smitha Bhandari on March 25, 2019

NEXT QUESTION:

What do I need to tell my doctor before taking a stimulant medication?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.